This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Oblatum 27-XII-1996 & 4-V-1999 / Published online: 18 October 1999
About this article
Cite this article
Duke, W., Kowalski, E. A problem of Linnik for elliptic curves and mean-value estimates for automorphic representations. Invent. math. 139, 1–39 (2000). https://doi.org/10.1007/s002229900017